Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    torchr's Avatar
    torchr is offline Junior Member
    Join Date
    Apr 2002
    Location
    Central Midwest
    Posts
    62

    Sostenon 250 or Deca HURTS LIKE HELL

    Hi, I started my first Cycle on Sunday with Sostenon 250 and Deca , both products by Organon. My problem is that about 12 hours after I injected into my shoulder I began to feel soar as hell. Almost soar enough to describe it as painful. Here it is 2 days later and my shoulder is still Killing me. Is this normal?

  2. #2
    Kaz's Avatar
    Kaz
    Kaz is offline Member
    Join Date
    Jan 2002
    Location
    London UK
    Posts
    661
    It is usually sust which makes people sore like this. Its not normally something to worry about, and will go away in its own good time.

    Next shot:

    Make sure you are 100% relaxed
    Inject Slowly
    Make sure you stay relaxed all through the shot
    Massage it after
    Make sure the needle doesnt wobble about once you start!

    Aside from that people come up with some great ideas like keeping it hot or keeping it cold or whatever. Doesnt matter what you do, if it hurts it hurts and you have to deal with it. Just dont worry about it is all!

  3. #3
    tuff is offline Junior Member
    Join Date
    Sep 2001
    Location
    Florida
    Posts
    67
    First off are you using that ready-ject sus250? If so get rid of that cannon of a needle. If not try taking both in the same shot or mixing them together. Now with the both of those you are gonna feel alot of soarness. Man i could barley walk after i took my sus250 shots. Tough it out, it will be so worth it after the cycle is over.
    Peace out
    tuff

  4. #4
    1Banshee is offline Junior Member
    Join Date
    Jan 2002
    Posts
    108
    When you say you injected sustanon and deca , do you mean both in the same syringe? How much of each did you inject??
    I personally would avoid the shoulder for shots of sustanon. The propionate component is or can be very irratating!!! I would shoot it into a large muscle, perferably the glute. For me the glute is best because it can be somewhat avoided during the day. The shoulder, quad, ect, you will use and feel all day!!!
    By the way the soreness you have will probably escalate to "painful" by 24 hours...

  5. #5
    torchr's Avatar
    torchr is offline Junior Member
    Join Date
    Apr 2002
    Location
    Central Midwest
    Posts
    62
    I'm glad to hear that this is normal and appreciate you guys replying back so quick. I will take your advice and tuff it out. Again, thanks a ton.

  6. #6
    woofa is offline New Member
    Join Date
    Jun 2002
    Location
    jersey
    Posts
    3
    yeh i just started a similar cycle
    1 cc of each sust 250 organon and deca 300 euro pharm
    wow that f-ing hurts
    right in my thigh
    did my second shot in opposite thigh yesterday this is 6 days later
    and i felt crippled last nite and today
    it gets better with use and walking but shit that hurts
    wondering if it is the deca or the sust
    next time i am scheduled i am doing a shot in the right and the left cheek to see which hurts

  7. #7
    Billmister's Avatar
    Billmister is offline Member
    Join Date
    Oct 2001
    Location
    NJ
    Posts
    850
    no on woofa the pain is def the sus. the deca is taken also to minimize the pain from the sus. it's normal to feel that pain

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •